Vol. 81, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Distributive lattices with finite projective covers

Alan Day, Herbert S. Gaskill and Werner Poguntke

Vol. 81 (1979), No. 1, 45–59
Abstract

A projective cover in a category, 𝒦, of algebras is a morphism ϕ : P A where A,P ∈𝒦, P is projective in 𝒦 and no proper subalgebra of P has A as its direct image under ϕ. Projective covers of finite distributive lattices in the categories , of all lattices and fin of all finite lattices are determined (when they exist).

Mathematical Subject Classification 2000
Primary: 06B25
Secondary: 06D05
Milestones
Received: 31 May 1978
Published: 1 March 1979
Authors
Alan Day
Herbert S. Gaskill
Werner Poguntke